# SDR UPS04M41774

- Difficulty date: January 21, 2004
- Submitted: January 26, 2004
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: PFLT,  EMERGENCY LIGHT BATTERY 1 LOW ALERT APPEARS WHEN EMERGENCY LIGHTS ARE TESTED.  R&R RECHARGEABLE BATTERY FOR EMERGENCY LIGHTS POWER SUPPLY IAW MM 33-51-01 OPS CHECKED OK.  THIS CLOSES DEF M274570.
